Jump to content
Maybe

Vision symptoms: floaters, snow, blurred/dimmed vision, twitching, dry eyes and pain

Recommended Posts

direstraits
On ‎9‎/‎12‎/‎2018 at 6:40 PM, gn11 said:

I wonder if anyone has been diagnosed with cataracts. There appears to be a connection between SSRIs and the development of cataracts.

I had a cataract removed in January,the other one is still pretty mild...I am 63 but is it a coincidence that it occurred after taking Paxil and had adverse reactions to it?

IDK.

Share this post


Link to post
Share on other sites
Zammo

Found this thread via Google. I am a 20 year sufferer of Visual Snow and all the fun and games that come with it. What AHMS describes is exactly what I have. When my problems began in 1999 I searched all over the internet, and could find nothing, I would describe it as "static vision" to my doctors, along with everything being like I am looking through a window all the time, not quite as clear and bright and crisp as things should be, they shrugged their shoulders. Later I found it to be known as visual snow. (mod note:  please see this post) I have not been on antidepressants but I am due to go on to venlafaxine this week. Can you describe to me your visual snow in detail ? Did it only begin after medication and what dosage ? Thanks !!

 

Edited by ChessieCat
mod note

Share this post


Link to post
Share on other sites
Altostrata

Hello, Zammo. Almost everyone on this site has had an adverse reaction to psychiatric drugs such as venlafaxine. This topic is about visual symptoms that started when the person went on the drug or went off the drug and got withdrawal symptoms.

 

Please be aware that your doctors don't know what will happen when they prescribe venlafaxine for you. They are hoping that it will help, but it may not. It may cause other symptoms or worse visual symptoms.

Share this post


Link to post
Share on other sites
Winterflower

Has anyone, literally one person had floaters disappear after withdrawal's over?

Share this post


Link to post
Share on other sites
Ahms
On 10/17/2018 at 6:38 PM, Zammo said:

Found this thread via Google. I am a 20 year sufferer of Visual Snow and all the fun and games that come with it. What AHMS describes is exactly what I have. When my problems began in 1999 I searched all over the internet, and could find nothing, I would describe it as "static vision" to my doctors, along with everything being like I am looking through a window all the time, not quite as clear and bright and crisp as things should be, they shrugged their shoulders. Later I found it to be known as visual snow. (mod note:  please see this post) I have not been on antidepressants but I am due to go on to venlafaxine this week. Can you describe to me your visual snow in detail ? Did it only begin after medication and what dosage ? Thanks !!

 

Zammo, I developed visual snow after I came off Venlafaxine and not to mention the disabling withdrawal symptoms I had where I was bed bound for months. It's a horrible horrible drug. I would stay away from it personally. Even when I was on it, I had major personality changes. I still have visual snow/staticky vision along with palinopsia (afterimages). It's been 7 months. 

Share this post


Link to post
Share on other sites
JasonK

I developed Visual snow and light sensitivity after one single dose of 37,5 mg Effexor XR pill.After 1 year and 2 months I am still suffering.Please stay away from Venlafaxine

 

Is there any member that recovered from SSRI induced visual snow?

 

I am praying day and night for recovery 🙏🏻🙏🏻🙏🏻

 

 

 

Share this post


Link to post
Share on other sites
Ahms
On 1/6/2019 at 7:17 PM, JasonK said:

I developed Visual snow and light sensitivity after one single dose of 37,5 mg Effexor XR pill.After 1 year and 2 months I am still suffering.Please stay away from Venlafaxine

 

Is there any member that recovered from SSRI induced visual snow?

 

I am praying day and night for recovery 🙏🏻🙏🏻🙏🏻

 

 

 

JasonK, have you tried anything of visual snow? VS seems to be permanent. Along with VS, I also have palinopsia, BFEP, nyctalopia and excessive floaters. All this started when I came off Venlafaxine. 

Share this post


Link to post
Share on other sites
JasonK

Hi Ahms,

 

No I have not.I am trying to accept it and hoping my brain will manage to reach homeostasis at some point.In addition, I am following some visual snow groups online, to keep myself update in case of a cure .

 

How many years you were taking Venlafaxine?

 

Best Regards,

 

Jason

Share this post


Link to post
Share on other sites
SadDad88

Has anyone experienced extremely dry eyes. It's totally random and has a sudden onset. I don't have any allergies that I know of and it all started after three Lexapro incident. It goes away quickly as well.

Share this post


Link to post
Share on other sites
thecowisback
On 6/9/2018 at 12:49 AM, deejay said:

I had a complete visual change on roughly 7th March this year. It is so hard to explain, at first I thought it was the sleeping tablets I had been taken but it has remained the same for the last 3 months. I'm not talking about just being a little blurry, I'm talking a complete and utter change, The only way I can describe it is if I'm seeing the world in 3D. I am also constantly seeing vertical and horizontal white lines in y visual field when staring at a hard surface like the ground or the wall. Dark patches at times which come and go. Light trails. After images. That's just when I'm awake, when eyes are shut I see all this weird stuff also. Sometimes a colour will come which I am seeing while eyes are shut for a few seconds. Asif I'm awake and looking at a bright red surface, but my eyes are closed. If I stare at something and focus on that object, other objects in visual field will disappear/reappear.

 

NOTHING showed up abnormal when I had an eye test a week after it happened so it's in my brain. And if it has remained this way for 3 months, I'm assuming it's permanent.

 

It's like my eyes are straining to see and cannot really focus as well. I have extreme trouble reading now due to this plus concentration issues. it's gotten to the point where I'm just seeing every single individual word

how is your vision now?

Share this post


Link to post
Share on other sites
UnfoldingSky
On 9/8/2018 at 10:32 AM, Ahms said:

Has anyone recovered from visual snow, afrer images and dimmed vision? 

 

Hi, I don't know if you are still having this issue but, I had after-images at times that would linger quite a while and they did clear up.  

Share this post


Link to post
Share on other sites
thecowisback

how long did it take to clear up?

Share this post


Link to post
Share on other sites
UnfoldingSky
20 hours ago, thecowisback said:

how long did it take to clear up?

 

To be honest, I don't recall. It was years ago now I had it, and that time is mostly a blur. 

Share this post


Link to post
Share on other sites
thecowisback

it's good to hear that some of the symptoms do eventually go.

 

Share this post


Link to post
Share on other sites
Longroadhome
On 10/4/2011 at 12:52 AM, stan said:

hoi Tramond,

 

dry eyes are common symptoms of withdrawal from antidepressants and benzo, i have it and also dry mouth, withdrawal inhibits saliva or/and eyes water; hope it will go away,

Stan did your dry eyes and mouth get better and if so how long did you have it before it went? 

I have had this problem for a few months and it’s very distressing. 

Didn’t have it prior to withdrawal. 

Share this post


Link to post
Share on other sites
Longroadhome
On 6/17/2015 at 2:46 PM, katieb said:

I have been experiencing blurred vision, dry red eyes and also runny eyes.The blurry vision is for me the worst.

Hello there did your blurred vision and dry eyes go away ? If so how long did it last ?

i Have this st the moment and find it very difficult to cope with 

Share this post


Link to post
Share on other sites
Longroadhome
On 11/12/2015 at 6:18 PM, direstraits said:

my eyes have been terrible lately,blurry ,burning,sometimes I can hardly read this site.I know I've had times where they've been much better(few and far between tho :( ) so must be WD related I guess.

Hello there has your dry eyes and blurry vision got better if so how long did it take? 

Ive had this problem fir a few months .  

Share this post


Link to post
Share on other sites
direstraits
16 hours ago, Longroadhome said:

Hello there has your dry eyes and blurry vision got better if so how long did it take? 

Ive had this problem fir a few months .  

Hi,Longroadhome

it turned out part of my blurry vision was due to a cataract,which I think could have been caused by ADs but I still struggle with vision problems after 5 years off the drugs.

sometimes it's better,than worse again.  

Share this post


Link to post
Share on other sites
Longroadhome

Thank you for your prompt reply Direstraits. Much appreciated. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...